Vestnik Yuzhno-Ural'skogo Gosudarstvennogo Universiteta. Seriya "Matematika. Mekhanika. Fizika"
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2015, Volume 7, Issue 3, Pages 54–57 (Mi vyurm266)  

Mathematics

Simulation of nonlinear viscous fluid flow

K. Z. Khayrislamov

South Ural State University

Abstract: The problem of simulation of nonlinear viscous fluid flow is considered in the article. Dependence of dynamic viscosity coefficient on strain rate is introduced in Navier–Stokes equation. The equations given are solved by numerical method.

Keywords: viscosity, viscous fluid, Navier–Stokes equations.

Full text: PDF file (304 kB)
References: PDF file   HTML file
UDC: 519.633
Received: 05.05.2015

Citation: K. Z. Khayrislamov, “Simulation of nonlinear viscous fluid flow”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 7:3 (2015), 54–57

Citation in format AMSBIB
\Bibitem{Kha15}
\by K.~Z.~Khayrislamov
\paper Simulation of nonlinear viscous fluid flow
\jour Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.
\yr 2015
\vol 7
\issue 3
\pages 54--57
\mathnet{http://mi.mathnet.ru/vyurm266}
\elib{https://elibrary.ru/item.asp?id=23730241}


Linking options:
  • http://mi.mathnet.ru/eng/vyurm266
  • http://mi.mathnet.ru/eng/vyurm/v7/i3/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:107
    Full text:76
    References:24

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022